Is Sudafed good for seasonal allergies?

Sudafed PE Sinus & Allergy is a combination medicine used to treat symptoms of the common cold or seasonal allergies, including sneezing, runny or stuffy nose, and itchy, watery eyes.

What is the best medicine for seasonal allergies?

Try an over-the-counter remedy

They include: Oral antihistamines. Antihistamines can help relieve sneezing, itching, a runny nose and watery eyes. Examples of oral antihistamines include loratadine (Claritin, Alavert), cetirizine (Zyrtec Allergy) and fexofenadine (Allegra Allergy).

Can I take Sudafed for allergies?

Sudafed can be used to treat symptoms of the cold and flu, allergies, hay fever, and sinusitis. It relieves sinus congestion by constricting blood vessels in the sinuses, which reduces inflammation.

What is the best over the counter medicine for seasonal allergies?

  • Best Overall: Allegra Adult 24-Hour Allergy Relief. …
  • Best Prescription-Strength: Zyrtec Prescription-Strength Allergy Medicine Tablets. …
  • Best for Kids: Children’s Zyrtec Allergy Relief Syrup. …
  • Best Non-Drowsy: Claritin 24-Hour Allergy Reditabs. …
  • Best All-Day Relief: GoodSense All Day Allergy.
IT IS INTERESTING:  Can dogs be allergic to raw carrots?

What is the best decongestant for allergies?

  • Best Overall: GoodSense Nasal Decongestant. …
  • Best Natural: Vicks Cool Mist Humidifier. …
  • Best Spray: Flonase Allergy Relief Nasal Spray. …
  • Best for Colds: Mucinex Sinus-Max Liquid. …
  • Best for Sinus Infections: Sudafed PE Pressure + Pain + Relief. …
  • Best Neti Pot: ComfyPot Ergonomic Ceramic Neti Pot.

What do doctors prescribe for seasonal allergies?

Pills and liquids

  • Cetirizine (Zyrtec, Zyrtec Allergy)
  • Desloratadine (Clarinex)
  • Fexofenadine (Allegra, Allegra Allergy)
  • Levocetirizine (Xyzal, Xyzal Allergy)
  • Loratadine (Alavert, Claritin)

How long do seasonal allergies last?

Allergies occur at the same time every year and last as long as the allergen is in the air (usually 2-3 weeks per allergen). Allergies cause itching of the nose and eyes along with other nasal symptoms. Colds last about one week and have less itching of the nose and eyes.

Is it OK to take Sudafed every day?

Is it safe to take for a long time? Decongestants should only be used for a short time, usually less than 10 days. If you take them for longer, you’re more likely to get side effects. Only take pseudoephedrine for longer than 10 days if a doctor has said it’s OK.

Can I take antihistamine and decongestant together?

If your nose and sinuses are stuffed up, a decongestant may help. You can use it alone or combine it with an antihistamine. Remember, though, it can increase your heart rate and may cause anxiety or make it hard to fall asleep. If you have a runny nose or sneezing, try an antihistamine.

IT IS INTERESTING:  Can I take acetaminophen for allergies?

Will a decongestant help allergies?

Antihistamines and decongestants won’t cure your allergies. But they’ll give you much-needed relief for a runny or congested nose. Antihistamines target histamine, which your body makes during an allergic reaction.

Does Benadryl help with seasonal allergies?

Benadryl (diphenhydramine) and Allegra (fexofenadine hydrochloride) are antihistamines used to treat allergic symptoms of seasonal allergic rhinitis (sneezing, runny nose, itchy or watery eyes), and hives. Benadryl is also used to treat insomnia, motion sickness, and mild cases of Parkinsonism.

Which OTC antihistamine is best?

If your allergies only appear sporadically – say when pollen count is high or you have that random encounter with your friend’s cat – fast-acting antihistamines will be your best bet. These include medications like Benadryl (diphenhydramine), Claritin (loratidine), Allegra (fexofenadine), and Zyrtec (cetirizine).

What is the best allergy medicine for sinus pressure?

Antihistamines

  • Cetirizine (Zyrtec)
  • Chlorpheniramine (Chlor-Trimeton)
  • Clemastine (Tavist)
  • Desloratadine (Clarinex)
  • Diphenhydramine (Benadryl)
  • Fexofenadine (Allegra)
  • Loratadine (Claritin)

4 апр. 2016 г.

What is best decongestant for sinus problems?

Decongestants. These medicines help reduce the swelling in your nasal passages and ease the stuffiness and sinus pressure. They come as nasal sprays, like naphazoline (Privine), oxymetazoline (Afrin, Dristan, Nostrilla, Vicks Sinus Nasal Spray), or phenylephrine (Neo-Synephrine, Sinex, Rhinall).

What is the best antihistamine decongestant?

Antihistamine/Decongestant Combos

  • pseudoephedrine/loratadine.
  • R-Tannate.
  • Respahist-II.
  • Semprex-D.
  • Sudafed Sinus and Allergy.
  • Triplex AD Liquid.
  • Vazotab Chewable.
  • Zyrtec D.

What is a natural decongestant?

Essential oils. Although evidence is limited, it’s believed that some essential oils may help relieve congestion symptoms. In a 2010 study , an essential oil spray containing peppermint, eucalyptus, oregano, and rosemary was applied to participants five times a day for 3 days.

IT IS INTERESTING:  Question: How do people with allergies wear earrings?
Immune response